# SDR R61A201612210033

- Difficulty date: December 21, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SILL AT FRAME 90 IS CORRODED.  MAINTENANCE R & R LT SILL AT FRAME 90 IAW SRM 170 51-40-02, 51-42-01, 51-43-01, 51-41-01, 51-23-04,51-23-06. PN 170-86139-005, PANEL.
